EconPapers    
Economics at your fingertips  
 

Approximating the GJR-GARCH and EGARCH option pricing models analytically

Jin-Chuan Duan, Geneviève Gauthier, Jean-Guy Simonato and Caroline Sasseville

Journal of Computational Finance

Abstract: ABSTRACT In Duan, Gauthier and Simonato (1999), an analytical approximation to price European options in the generalized autoregressive conditional heteroskedastic (GARCH) framework was developed. The formula is, however, restricted to the non-linear asymmetric GARCH model. This paper extends the approximation to two other popular GARCH specifications, GJR-GARCH and EGARCH. We provide the corresponding formulas and study their numerical performance.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -models-analytically (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160433

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160433